# SDR SWAA2025010879028

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 33,252 hours, 16,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR --- ACCOMPLISH GVI OF R/H VAPOR BARRIER ANGLE FOR CRACKS<[01] PERFORMED GVI OF R/H VAPOR BARRIER IAW 51-10-04. CRACK FOUND AT STATION 663.75;[02] PERFORMED GVI OF R/H VAPOR BARRIER IAW 51-10-04. CRACK FOUND AT STATION 663.75
